# SDR GTIA2025060538941

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 41,833 hours, 19,083 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 1500 FT ON APPROACH AFT FLIGHT ATTENDENTS SAYS THEY SMELL CLEANERS SMELLS NAIL POLISH SMELL ORODOR NOT AS STRONG AFTER LANDING NO SMELL IN THE COCKPIT. DESCRIPTION OF ODOR/FUMES: CONTINUOUS AND DISCOMFORTABLE, CLEANER/PAINT THINNER/ NAIL POLISH SMELL. APPARENT CABIN SOURCE: UNKNOWN. AFT CABIN/GALLEY(LAV). NO VISIBL SMOKE/HAZE. MEDICAL ATTENTION RQUIRED, EMS.-ACCOMPLISHED TSM  05-50-00-810-831-A PROCEDURES.RAN PACKS AND NO SMELL. FOUND SMELL TO BE MISCELLANEOUS TYPE 10. NO DEFECTS NOTED AFTER INSPECTION. AC OK TO CONTINUE SERVICE. MOC 70318
